# SDR DLM90071442

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,366 hours, 18,235 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 862102
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RT MLG SLOW TO RETRACT.  FOUND SENSOR D1-25 OUT OF ADJUSTMENT ADJUSTED SAME CKS OK.
